Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Painful breast, difficulty in sleeping, sexually active, stopped depo shot. Pregnant or ovulating?

I started taking a depo shot last April to prevent pregnancy... I haven't had the shot since September of 2012 and continued staying sexually active and have not started my period yet... lately my breast have been so painful sometimes its hard for me too sleep... could I be pregnant or am I ovulating... when am I going to start my period if so?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using HCM
Since you have taken last shot in September, you were suppose to repeat injection once in every 3 months for its contraceptive action. You can get UPT done as your periods are delayed because chances of conceiving is there. For breast pain you can do self examination of breast for any lumps, pain in breast could be a premenustral symptom also.
Get well soon

Dr. Vidya
Answered: Sat, 22 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor